# SDR HNAA2016061700186

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,025 hours, 76,144 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 85 PERCENT TORQUE AUTO FX FAILED TO ARM, REJECTED T/O.  LIGHT ILLUMINATED UPON REDUCED POWER.  R & R NR 2 ENGINE TSCU IN REF TO 77-10-00 C/W CARDS 72-01-10X & 72-00-10Q.  RAN ACFT, OPS CHECK GOOD.
